# SDR Y2PA20130508037

- Difficulty date: May 8, 2013
- Submitted: May 8, 2013
- Operation: Air carrier
- Aircraft: N196US
- Make and model: Doug DC-9-15F
- Aircraft serial: 47155
- Aircraft time: 77,405 hours, 88,029 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MX DISCOVERED A 1" CRACK ON THE L1 DOOR TOP FLANGE 12" FWD OF AFT EDGE.  FERRIED ACFT TO WHERE THEY REPAIRED THE DAMAGE IAW SRM 51-30-02 PGS, 1-4, 51-30-5 PGS, 1-22 AND 52-05, FIG 67.
